# SDR AWXA200501459

- Difficulty date: November 13, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 20,492 hours, 7,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209001000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON SEAT RAIL BEAM AT FR66 AND Y1292.  MAINTENANCE FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-00-14.  REMOVED AND INSTALLED SEAT RAIL BEAM IAW  SRM 51-42-11 FROM FR64 TO FR66 AND Y1292.
